TU Darmstadt / ULB / TUbiblio

An extrapolation theorem for the bounded Hoo-calculus on Lp(O; X)

Haller-Dintelmann, Robert (2005):
An extrapolation theorem for the bounded Hoo-calculus on Lp(O; X).
18, In: Differential Integral Equations, pp. 263-280, [Article]

Item Type: Article
Erschienen: 2005
Creators: Haller-Dintelmann, Robert
Title: An extrapolation theorem for the bounded Hoo-calculus on Lp(O; X)
Language: English
Journal or Publication Title: Differential Integral Equations
Volume: 18
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
Additional Information:

Zeichendarst. im Text teilw. nicht vorlagegemäß wiedergegeben

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item